# SDR R61A201309230912

- Difficulty date: September 23, 2013
- Submitted: September 25, 2013
- Operation: Air carrier
- Aircraft: N116HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000183
- Aircraft time: 16,364 hours, 12,868 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Bearing Support
- Part number: 1702961
- Condition: Corroded
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK,  LT WING NR 5, & 6, BEARING SUPPORTS CORRODED.  MX R & R  BEARING SUPPORTS.
